Alert archive / Utah / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 13, 2013, 3:29 AM MDT for 4 counties in Utah. It took effect at Jun 13, 2013, 11:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2013, 3:29 AM MDT (09:29 UTC)
- In effect from
- Jun 13, 2013, 11:00 AM MDT
- Expired
- Jun 13, 2013, 10:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
Counties Garfield County, UT, Iron County, UT, Kane County, UT, Washington County, UT
The radar
The Cedar City radar (KICX), 29 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.5 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3841 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
011 WWUS85 KSLC 130929 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 329 AM MDT THU JUN 13 2013 UTZ496-132200- /O.CAN.KSLC.FW.W.0002.000000T0000Z-130614T0400Z/ /O.NEW.KSLC.FW.W.0003.130613T1700Z-130614T0400Z/ COLOR COUNTRY MOUNTAINS- 329 AM MDT THU JUN 13 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 496 BELOW 9000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 9000 FEET FOR WIND AND LOW RELATIVE HUMIDITY... WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 496 COLOR COUNTRY MOUNTAINS BELOW 9000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL DEVELOP AFTER 11 AM AND CONTINUE UNTIL 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT THIS AFTERNOON. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ498-132200- /O.EXB.KSLC.FW.W.0002.130613T1700Z-130614T0400Z/ GRAND STAIRCASE- 329 AM MDT THU JUN 13 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 498... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 498 GRAND STAIRCASE. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL DEVELOP AFTER 11 AM THIS MORNING AND CONTINUE UNTIL 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT THIS AFTERNOON. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ495-132200- /O.EXB.KSLC.FW.W.0002.130613T1700Z-130614T0400Z/ COLOR COUNTRY WEST DESERT- 329 AM MDT THU JUN 13 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 495 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET FOR WIND AND LOW RELATIVE HUMIDITY... WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 495 COLOR COUNTRY WEST DESERT BELOW 6000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL DEVELOP AFTER 11 AM THIS MORNING AND CONTINUE UNTIL 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ497-132200- /O.CON.KSLC.FW.W.0002.000000T0000Z-130614T0400Z/ MOJAVE DESERT- 329 AM MDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL DEVELOP LATE THIS MORNING AND CONTINUE UNTIL 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
941 WWUS85 KSLC 132047 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 247 PM MDT THU JUN 13 2013 UTZ497-140400- /O.CON.KSLC.FW.W.0002.000000T0000Z-130614T0400Z/ MOJAVE DESERT- 247 PM MDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL CONTINUE UNTIL AROUND 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ498-140400- /O.CON.KSLC.FW.W.0002.000000T0000Z-130614T0400Z/ GRAND STAIRCASE- 247 PM MDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 498... * AFFECTED AREA...FIRE WEATHER ZONE 498 GRAND STAIRCASE. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE UNTIL AROUND 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT THIS AFTERNOON. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ495-140400- /O.CON.KSLC.FW.W.0002.000000T0000Z-130614T0400Z/ COLOR COUNTRY WEST DESERT- 247 PM MDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 495 BELOW 6000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 495 COLOR COUNTRY WEST DESERT BELOW 6000 FEET. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE UNTIL AROUND 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ496-140400- /O.CON.KSLC.FW.W.0003.000000T0000Z-130614T0400Z/ COLOR COUNTRY MOUNTAINS- 247 PM MDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 496 BELOW 9000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 496 COLOR COUNTRY MOUNTAINS BELOW 9000 FEET. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE UNTIL AROUND 10 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT THIS AFTERNOON. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 13, 12:30 AM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 13, 12:30 AM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1230 AM MDT THU JUN 13 2013 .SYNOPSIS...A WARM AND DRY SOUTHWEST FLOW WILL CONTINUE INTO THURSDAY. A DRY BUT FAIRLY STRONG COLD FRONT WILL CROSS NORTHERN UTAH THURSDAY AFTERNOON THROUGH EARLY FRIDAY. DRY AND MILD SOUTHWEST FLOW WILL RETURN FOR THE WEEKEND AND EARLY NEXT WEEK. && .DISCUSSION...SOUTHWESTERLY FLOW ALOFT PREVAILS ACROSS THE GREAT BASIN THIS EVENING...DOWNSTREAM FROM AN UPPER LOW SPINNING OVER THE PACIFIC NORTHWEST. A VERY WARM AND DRY AIRMASS REMAINS IN PLACE ACROSS ALL BUT THE FAR NORTHWEST CORNER OF UT...RESULTING IN A VERY WELL PRONOUNCED INVERTED-V PROFILE IN THE 00Z KSLC SOUNDING. MID LEVEL MOISTURE COMBINED WITH A JET STREAK MOVING ACROSS THE AREA PROVED SUFFICIENT TO INDUCE VERY HIGH BASED CONVECTION EARLY THIS EVENING...WHICH PRODUCED NUMEROUS DRY MICROBURSTS ACROSS NORTHERN UT...THE STRONGEST OF WHICH PRODUCED A 75 MPH GUST IN WEST JORDAN. MUCH OF THIS ACTIVITY HAS DIMINISHED...WITH SHOWER AND THUNDERSTORM ACTIVITY NOW CONCENTRATED ACROSS FAR NORTHWEST UT ALONG LEADING EDGE OF 700MB BAROCLINIC ZONE ASSOCIATED WITH PACIFIC NORTHWEST TROUGH. THIS BAROCLINIC ZONE AND ASSOCIATED SURFACE FRONT WILL SLOWLY PUSH EAST ACROSS NORTHERN UT THURSDAY ALLOWING FOR COOLER TEMPERATURES. SOUTH OF THIS BOUNDARY A WARM AND DRY AIRMASS WITH BREEZY SOUTHWEST WINDS WILL PREVAIL. PACIFIC NORTHWEST TROUGH WILL SWING INLAND THURSDAY NIGHT USHERING A COOLER AIRMASS INTO THE REMAINDER OF THE STATE...AND GIVING A BRIEF REPRIEVE TO PERSISTENT HOT...DRY AND BREEZY CONDITIONS. THIS WILL BE SHORT LIVED HOWEVER...AS SOUTHWESTERLY FLOW REDEVELOPS FOR THE UPCOMING WEEKEND INTO NEXT WEEK. && .AVIATION...SOUTHERLY SURFACE WINDS ARE EXPECTED TO SWITCH TO NORTH AT ABOUT 07Z DUE TO OUTFLOW FROM CONVECTION OVER NORTHERN UTAH EARLIER THIS EVENING. WILL HOLD ONTO THE IDEA THAT SOUTHERLY WINDS WILL RETURN AROUND 12-13Z UNTIL ABOUT 18Z WHEN THE COLD FRONT ARRIVES AND SHIFTS THE WINDS BEACK TO NORTHWEST. THERE IS A 30 PERCENT CHANCE THAT WINDS WILL REMAIN NORTHERLY THROUGH THE MORNING AND THEN GET ENHANCED AT 18Z IF NOT EARLIER. && .FIRE WEATHER...RED FLAG WARNING WILL CONTINUE ACROSS ZONES 496 AND 497 THROUGH LATE THURSDAY EVENING. ADDITIONALLY ZONES 495 AND 498 ALSO WERE DEEMED CRITICAL THIS AFTERNOON...AND WILL BE INCLUDED IN THE RFW WITH THE MIDNIGHT ISSUANCE. LOW HUMIDITIES WITH POOR OVERNIGHT RECOVERIES ARE EXPECTED. WINDS WILL GUSTY THROUGH LATE THIS EVENING...THEN DECREASE BELOW CRITERIA LATE TONIGHT THROUGH AT LEAST MID-MORNING THURSDAY. WINDS WILL LIKELY BE STRONGER FOR LATE THURSDAY MORNING THROUGH THURSDAY EVENING AHEAD OF THE COLD FRONT ENTERING NORTHWEST UTAH THURSDAY AFTERNOON. ANY CONVECTION ASSOCIATED WITH THE FRONT WILL BE CONFINED TO THE FAR NORTHWEST ZONES TONIGHT THROUGH ABOUT MID-AFTERNOON THURSDAY. ORGANIZED SHOWERS/STORMS ARE NOT EXPECTED TO FOLLOWED THE FRONT SOUTHEAST...THOUGH SUBSTANTIALLY COOLER TEMPERATURES WILL WORK INTO CENTRAL AND NORTHERN UTAH FOR FRIDAY. BREEZY AND DRY CONDITIONS WILL REMAIN AHEAD OF FRONT...AND MAY REQUIRE AN EXTENSION OF THE CURRENT FIRE WEATHER HIGHLIGHTS BEYOND THURSDAY EVENING. WARMER TEMPS WITH CONTINUED DRY CONDITIONS WILL COVER ALL DISTRICTS THIS WEEKEND AS HIGH PRESSURE ALOFT MOVES INTO THE REGION. BREEZY CONDITIONS COULD DEVELOP OVER THE WESTERN VALLEYS AS AN INCREASINGLY STRONG SOUTHWEST DEVELOPS LATE IN THE WEEKEND. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...RED FLAG WARNING UNTIL 10 PM MDT THURSDAY FOR UTZ496-497. WY...NONE. && PUBLIC...SEAMAN FIRE WEATHER...CONGER AVIATION...STRUTHWOLF FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 12, 4:57 AM MDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 457 AM MDT WED JUN 12 2013 UTZ001>016-019>021-517-518-WYZ021-131200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 457 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED HIGH BASED SHOWERS ALONG WITH A SLIGHT CHANCE OF THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS AND THE FAR NORTHERN VALLEYS OF THE OUTLOOK AREA TODAY. THE THREAT INCREASES A BIT ACROSS MORE OF THE NORTH THIS EVENING. THESE STORMS COULD BE ACCOMPANIED BY BRIEF STRONG GUSTY WINDS BUT LITTLE IF ANY RAIN. APART FROM THE THREAT OF HIGH BASED SHOWERS...WINDY CONDITIONS AND WARM TEMPERATURES WILL SPREAD BACK INTO MOST AREAS TODAY WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS FAR SOUTHWEST UTAH THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY SOUTHWEST WINDS AND A DRIER AIRMASS WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO FAR SOUTHWEST UTAH AGAIN THURSDAY AFTERNOON AND EVENING. THIS WILL ALSO KEEP TEMPERATURES QUITE WARM ACROSS THE AREA. A DRY COLD FRONT MAY BRING STRONG NORTHWEST WINDS TO THE NORTHERN OUTLOOK AREA THURSDAY AFTERNOON INTO THURSDAY NIGHT AND COOLER TEMPERATURES TO THE NORTH FRIDAY. WARM DRY AND LOCALLY BREEZY CONDITIONS WILL RETURN TO THE OUTLOOK AREA ONCE AGAIN OVER THE WEEKEND AND WILL PERSIST INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Jun 12, 9:33 PM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
933 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG WEST JORDAN 40.60N 112.00W
06/12/2013 SALT LAKE UT BROADCAST MEDIA
LARGE TREE DOWN ON A HOUSE
0627 PM TSTM WND GST 6 WSW MURRAY 40.62N 111.99W
06/12/2013 M75.00 MPH SALT LAKE UT AWOS
SLC MUNICIPAL 2 AIRPORT
0630 PM TSTM WND GST 2 WSW WEST JORDAN 40.58N 112.03W
06/12/2013 M58.00 MPH SALT LAKE UT MESONET
MOUNTAIN VIEW HIGHWAY AT DANNON WAY
0655 PM TSTM WND GST 5 SSW WEST VALLEY CITY 40.63N 112.06W
06/12/2013 M66.00 MPH SALT LAKE UT MESONET
BACCUS HIGHWAY
0720 PM TSTM WND GST 7 NNE CLIVE 40.76N 113.01W
06/12/2013 M68.00 MPH TOOELE UT MESONET
I-80 AT GRASSEY
0800 PM TSTM WND GST 9 N LAKESIDE 41.33N 112.85W
06/12/2013 M59.00 MPH BOX ELDER UT MESONET
0800 PM TSTM WND GST 2 ENE WENDOVER 40.75N 113.99W
06/12/2013 M61.00 MPH TOOELE UT MESONET
WENDOVER POINT OF ENTRY
0800 PM TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
06/12/2013 M62.00 MPH BOX ELDER UT MESONET
HAT ISLAND
0800 PM TSTM WND GST 10 WSW SYRACUSE 41.04N 112.23W
06/12/2013 M63.00 MPH DAVIS UT MESONET
ANTELOPE ISLAND
0850 PM TSTM WND GST 3 NNW LOGAN 41.78N 111.85W
06/12/2013 M61.00 MPH CACHE UT ASOS
LOGAN ASOS
&&
MPSLocal storm report, Jun 12, 10:48 PM MDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1048 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG WEST JORDAN 40.60N 112.00W
06/12/2013 SALT LAKE UT BROADCAST MEDIA
LARGE TREE DOWN ON A HOUSE
0627 PM TSTM WND GST 6 WSW MURRAY 40.62N 111.99W
06/12/2013 M75.00 MPH SALT LAKE UT AWOS
SLC MUNICIPAL 2 AIRPORT
0630 PM TSTM WND GST 2 WSW WEST JORDAN 40.58N 112.03W
06/12/2013 M58.00 MPH SALT LAKE UT MESONET
MOUNTAIN VIEW HIGHWAY AT DANNON WAY
0655 PM TSTM WND GST 5 SSW WEST VALLEY CITY 40.63N 112.06W
06/12/2013 M66.00 MPH SALT LAKE UT MESONET
BACCUS HIGHWAY
0720 PM TSTM WND GST 7 NNE CLIVE 40.76N 113.01W
06/12/2013 M68.00 MPH TOOELE UT MESONET
I-80 AT GRASSEY
0800 PM TSTM WND GST 10 WSW SYRACUSE 41.04N 112.23W
06/12/2013 M63.00 MPH DAVIS UT MESONET
ANTELOPE ISLAND
0800 PM TSTM WND GST 9 N LAKESIDE 41.33N 112.85W
06/12/2013 M59.00 MPH BOX ELDER UT MESONET
0800 PM TSTM WND GST 2 ENE WENDOVER 40.75N 113.99W
06/12/2013 M61.00 MPH TOOELE UT MESONET
WENDOVER POINT OF ENTRY
0800 PM TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
06/12/2013 M62.00 MPH BOX ELDER UT MESONET
HAT ISLAND
0850 PM TSTM WND GST 3 NNW LOGAN 41.78N 111.85W
06/12/2013 M61.00 MPH CACHE UT ASOS
LOGAN ASOS
1005 PM TSTM WND GST N WENDOVER 40.74N 114.02W
06/12/2013 M59.00 MPH TOOELE UT MESONET
I-80 MILE POST 1
1015 PM TSTM WND GST 1 N WENDOVER 40.75N 114.02W
06/12/2013 M67.00 MPH TOOELE UT MESONET
WENDOVER PEAK
&&
MPSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:42 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 48 min |
| Jun 12, 8:35 PM MDT | Special Weather Statement | SLC | Cache | 40 min |
| Jun 12, 8:59 PM MDT | Special Weather Statement | SLC | Cache, Rich | 46 min |
| Jun 13, 11:40 AM MDT | Wind Advisory | SLC | 47 min | |
| Jun 13, 12:27 PM MDT | Wind Advisory | SLC | 10 hr |
Nearby
Red Flag Warnings in Utah, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.